Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    84
  • comments
    70
  • views
    7661

Reaching the cumulative dose.

Bentley.boo

831 views

As I am nearing the end of my course I feel like my body is actually reaching its tolerable dose of the drug. I feel as if the minor side effects are starting up again. I have had some face stinging and burning and I feel a lot more dry in general. I suppose it could be because the weather has turned bitterly cold here, but I do feel like I am ready to come off these now. 30 tablets left...



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×